# SDR TRBA2006048

- Difficulty date: July 4, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN PREPARATION FOR LANDING, LANDING GEAR WOULD NOT EXTEND NORMALLY WITH HANDLE DOWN.  MAIN GEAR UNLOCK LIGHT CAME ON AT THE LOWER PANEL, RED UNLOCKS LIGHT, BUT GEAR DID NOT MOVE.  USED EMERGENCY EXTENSION AND GOT ALL GEAR DOWN.  LANDED SAFELY.  REPAIRED WIRE 3231 6030 LOCATED AT HYD BAY, NEXT TO LEFT LANDING GEAR FAIRING AS PER AMM 20-27-17, NORMAL EXTENSION AND RETRACTION TEST SATISFACTORY AS PER AMM JIC 32-31-00.  (M)
